# SDR CA991103041

- Difficulty date: October 16, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 27,497 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 8Z6069155
- Condition: Leaking
- Location: Hyd System
- Part time: 2,988 hours, 2,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, A HYDRAULIC LEAK WAS NOTED AT THE RIGHT WING ROOT. FOUND HYDRAULIC LINE LEAKING AT FITTING.
